# SDR HNAA2011100600317

- Difficulty date: September 27, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N839EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 47,592 hours, 52,193 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 071131900
- Condition: Failed
- Location: Wx Radar Sys
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INOP.  NOT PAINTING GROUND OR WEATHER.  R & R WEATHER RADAR RT IAW 34-41-04.  OPS CHECKED GOOD.  OK FOR SERVICE.
